Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 4, Issue 2

Open AccessArticle
On Fixed Points for Chatterjea’s Maps in b-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 31-34. DOI: 10.12691/tjant-4-2-1
Pub. Date: May 19, 2016Views: 6176Downloads: 4474Citations: 5
Open AccessArticle
On Irresolute Topological Vector Spaces-II
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 35-38. DOI: 10.12691/tjant-4-2-2
Pub. Date: June 25, 2016Views: 5079Downloads: 3546
Open AccessArticle
Weak Compatibility and Related Fixed Point Theorem for Six Maps in Multiplicative Metric Space
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 39-43. DOI: 10.12691/tjant-4-2-3
Pub. Date: July 13, 2016Views: 5608Downloads: 3916
Open AccessArticle
On the Generalization of Simpson Type Inequalities for Quasi-convex Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 44-47. DOI: 10.12691/tjant-4-2-4
Pub. Date: July 13, 2016Views: 4734Downloads: 3270
Open AccessArticle
Integral Inequalities for Mappings Whose Derivatives Are s-Convex in the Second Sense and Applications to Special Means for Positive Real Numbers
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 48-53. DOI: 10.12691/tjant-4-2-5
Pub. Date: July 29, 2016Views: 4949Downloads: 3577